# SDR HEEA955617

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3892R
- Make and model: Bell 206L-1
- Aircraft serial: 45594
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 3055401C
- Condition: Defective
- Location: Dc Sys
- Component: Marathon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY INSPECTED BY ACCESSORY SHOP.  FOUND CELL #17 TO HAVE THERMAL RUNNER WAY AND NUMEROUS CELLS WOULD NOT COME UP TO THE REQUIRED 1.55 VOLTS AT END OF CHARGE.
